MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION C320LBB DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

MEDTRONIC NEUROMODULATION C320LBB DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number C320LBBS45
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during implant procedure when the physician was preparing to slit and went through the hub, the catheter broke where the shaft meets the hub.The catheter was replaced. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the delivery catheter was returned and analyzed.The septum detached from the hub of the delivery catheter.The mechanical operation of the catheter shaft was kinked/buckled.The catheter shaft was torn.The shaft of the delivery catheter was spiral slit.The peel ing/slitting/splitting was not slit on the center of hub of the delivery catheter.The shaft on the hub of the delivery catheter was spiral slit.The septum adhesive released of the hub of the delivery catheter.The septum of the catheter was missing.The analyst noted the delivery catheter was returned in three pieces with the dilator.The slitter was not returned.The septum of the delivery catheter was detached and missing.There was adhesive bond within the hub of the delivery catheter.Slitting did not start on the centerline on the hub of the delivery catheter.The shaft of the delivery catheter was torn off at 6.5 cm with tear marks proximal to that area.Slitting had terminated and restarted at 13 cm.The shaft of the delivery catheter was kink/buckled at 20.3 cm and 30.2 cm.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
C320LBB DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis,mn
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis,mn
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24938449
Report Number2182207-2026-01044
Device Sequence Number10670982
Product Code DQY
UDI-Device Identifier00763000747473
UDI-Public(01)00763000747473(17)271208(10)747015025B(20)01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K253409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC320LBBS45
Device Catalogue NumberC320LBBS45
Device Lot Number747015025B
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale